# SDR UALA2010021800623

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 63,667 hours, 23,561 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Unsecure
- Location: Door 1r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT: DOOR 1R HAS GIRT BAR LOOSE AND HANGING DOWN WITH DOOR SLIGHTLY AJAR.  SUPPLEMENTAL DATA UPDATE SECURED GIRT BAR.  DOOR SLIDE ARM AND DISARM PROPERLY.
